# SDR 99ZZZM306

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Dragging
- Location: 1r Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF SLIDE COVER DRAGS ON DOOR FRAME WHEN 1R ENTRY DOOR IS OPENED.  REMOVED AND REPLACED R1 DOOR SLIDE IAW MM 25-66-01, DOOR OPENS AND CLOSES FINE, OK DOOR SERVICE.  (M)
